| Model Number |
23VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Heart Block (4444)
| Date of Event |
03/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2023, a 23mm sjm masters series valsalva aortic valved graft was implanted in a patient.On (b)(6) 2023, electrocardiogram showed complete block; heart rhythm was controlled by an external pacemaker.On the same day, electrocardiogram in the evening showed a 3rd degree atrial ventricle block.A permanent pacemaker was implanted.No patient consequences were reported.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of complete block and third degree atrial ventricle block was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.